# SDR SWAA050176

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 11,301 hours, 6,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 285A178010
- Part serial: D02160
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE WHEN ARMED IS SELECTED ON P5 PANEL.  REMOVED AND REPLACED AFT F/A STATION PC CARD PER MM.
